# SDR YENA2022083000835

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L LOCATED BTW FRAME 56 AND FRAME 57 IN AFT CARGO COMPARTMENT (CPCP RELATED MPD TASK 534107-01); REMOVED AND REPLACEDSTRINGER 43L AND FASTENERS LOCATED BTW FRAME 54AND FRAME  60 IN AFT CARGO COMPARTMENT AS PER A320 SRM 51-72-11-911-001 DWG-D53470345 AND DWG-D53470331. TOOL USED DIGITAL CALIPER P/N 500-197-20 S/N 12141490 DUE DATE FEB-02-2023 ULTRASONIC EQUIPMENT USED P/N 45MG S/N 130063701 DUE DATE JUN-16-2023 EDDY CURRENT EQUIPMENT P/N NORTEC 600D  S/N 60009161631 DUE DATE DEC-03-2022  ALL WORK ACCOMPLISHED ON AEROMAN NR 2022-400265 WO 2022-182/1. (CONSIDERED AS A MAJOR REPAIR)
